# SDR A6WA20134M1027

- Difficulty date: June 21, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 26,193 hours, 24,739 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Anchor
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR MIDDLE ANCHOR PLUG PLANK HAS CRACK ON FWD INBD CORNER.  R & R CARGO BAY MIDDLE ANCHOR RING PLATE IAW SRM 51-42-06.
